# SDR C2XA11IA184

- Difficulty date: August 26, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 24,391 hours, 13,210 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IND - FLIGHT 2298, THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MESSAGE ON APPROACH TO IND.  THE AIRCRAFT WAS INSPECTED AND FERRIED TO IAH WHERE IT AGAIN LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED FUNCTIONAL CHECKS OF THE AIR GROUND SYSTEM, WITH NO DEFECTS NOTED, AND THE AIRCRATF WAS APPROVED FOR RETURN TO SERVICE.
